MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE 6000 SERIES ENDOSCOPE STORAGE CABINET; DRYING AND STORAGE CABINET

STERIS CANADA ULC RELIANCE 6000 SERIES ENDOSCOPE STORAGE CABINET; DRYING AND STORAGE CABINET
Model Number 6000 SERIES
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility engineering team inspected the endo drying cabinet and found several unsmoothed edges.The unit was removed from service and instruction was given to the user facility personnel to avoid using the cabinet until repairs have been made.A steris service technician arrived onsite following the reported event to inspect the drying and storage cabinet.The technician found several sharp edges within the unit potentially causing the reported event to occur.The shelving within the drying and storage cabinet will be replaced, and all sharp edges will be smoothed out.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a cut injury while retrieving equipment from their reliance 6000 series endoscope storage cabinet.Medical treatment was sought and administered (stitches).
 
Additional Manufacturer Narrative
The technician replaced the shelving and all sharp edges on the unit were smoothed out.The unit was tested, confirmed to be operating according to specifications, and returned to service.No additional issues have been reported.

Brand Name
RELIANCE 6000 SERIES ENDOSCOPE STORAGE CABINET
Common Device Name
DRYING AND STORAGE CABINET
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17321632
Report Number9680353-2023-00025
Device Sequence Number20673015
Product Code PUP
UDI-Device Identifier00724995168124
UDI-Public00724995168124
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6000 SERIES
Device Catalogue NumberREC6202DS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer06/16/2023
06/16/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/18/2023
04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown